Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain above eyebrow. Taken Ibuprofen. Tiredness. Reason?

I' having pain just above my left eyebrow on the forehead. It starts every morning at about 9 or 10. It starts very mild and as time passes by, it aggrovates and pains strongly. When I move my head down, I can feel the pain increases on the left forehead. I also feel that I'm a bit physically weak since I started to get this headache. There are no other symptoms. I did take Ibruprofen and it kind of releived me with the pain but yesterday I did not want to take any Ibuprofen. The pain started yesterday at about 7:30 morning and lasted till 14:00 hours in the afternoon. After that I felt a bit aneamic and tired. What could be the reason for this?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might be having Acute frontal sinusitis or Migraine.
Take some NSAID like ibuprofen or Diclofenec tablet as and when required.
Do Vicks vapor inhalation.
Avoid cold drinks and junk food.
Wait for few days, if there is no improvement then consult your doctor.
Ok and take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor